MAUDE Adverse Event Report: COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG; STENT, SUPERFICIAL FEMORAL ARTERY

COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG; STENT, SUPERFICIAL FEMORAL ARTERY
Catalog Number EVD35-06-150-120
Medical Device Problem Codes Difficult to Remove (1528); Activation, Positioning or Separation Problem (2906); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure involving the everflex entrust 6x150x120 stent for treatment of a calcified, moderately tortuous lesion with 80% stenosis and a length of 140 mm in the mid right superficial femoral artery, the deployment wheel froze and the stent was only partially deployed at the target site within the patient vasculature.Upon removal, the stent subsequently tore in half.The procedure was aborted, and the stent was removed successfully in tandem with the delivery system without injury or intervention.Vessel pre-dilation and post-dilation were performed using an evercross 5 120 device, and a 6f non-medtronic sheath and 0.035 non-medtronic guidewire were used.No vessel damage, resistance during device advancement, or packaging issues were noted.Lock-pinwas removed prior to attempted deployment.The instructions for use were followed without issue, and no embolic protection was used.No attempts were made to remove the stent prior to its removal with the delivery system.Part of the stent still remains in the patient.The patient outcome was reported as alive with no injury.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: to date, the physician reported there is no plan to remove the rest of the stent.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis the device was returned with red safety tab out of the device in a deployed state and with no stent returned as the stent broken while removal, the device was identified as 150mm by the strain relief, upon visual inspection, a kink was noted on outer silver sheath at 15mm from the distal end of the device, additionally, three other kinks were found on the outer silver sheath at 15.8cm, 19.5cm and 22.7cm from the distal end of the device, the stent could not be deployed because the thumbwheel was unable to scroll.The device handle was opened, the tube assembly was observed to be adhered to the gold isolation sheath, and the pull cable was detached from the device and attached to the thumbwheel scroll.Therefore, the stent could only deploy partially.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23955007
Report Number2183870-2026-00002
Device Sequence Number9611041
Product Code NIP
UDI-Device Identifier00821684051399
UDI-Public(01)00821684051399(17)280325(10)C070449(20)02
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P110023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEVD35-06-150-120
Device Lot NumberC070449
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/20/2026
02/10/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date01/27/2026
02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age87 YR
Patient SexFemale
Patient Weight82 KG